Exact Jackson - Stechkin-type inequalities for 2π -periodic functions in <i>L </i><sub>2 </sub> and widths of some classes of functions

  • M. Sh. Shabozov Ин-т математики АН Республики Таджикистан, Душанбе


We consider the problem of finding exact inequalities for the best approximations of periodical differentiable functions by trigonometric polynomials and the m -order moduli of continuity in the space L 2 and present their applications. For some classes of functions defined by the indicated moduli of continuity, we calculate the exact values of n-widths in the space L 2 .
How to Cite
Shabozov, M. S. “Exact Jackson - Stechkin-Type Inequalities for 2π -Periodic Functions in <i>L </i><sub>2 </sub&gt; And Widths of Some Classes of Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 10, Oct. 2011, pp. 1434-40, https://umj.imath.kiev.ua/index.php/umj/article/view/2816.
Short communications